Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Discoloured discharge from vagina, problem in getting pregnant for second time. Help

hi i have been trying too get pregnant for 2 and a half years now after my 1st son i fell pregnant quick with him but now im struggling too get pregnant again but iv started having alot of discharge now and its getting really bad my boobs are always sore and im bloating alot but i have just researched discharge and it says it can bloke tubes i am very worried not as i have had discharge for nearly 2 years but got worse as times gone on and changed in couler alot please help ..
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
I would advice you to get a check up done from your gynecologist to rule out local infection which can be a cause for discharge,if it is so then you need to take a course of antibiotics to clear the infection.
Second advice would be to go for a thyroid function test since you say you are bloating up,as abnormal thyroid levels can also lead to infertility.

Meet your doctor with the reports,and follow her advice on further management .

It is not a big problem so don't worry it will get solved soon.
Take care.
Dr. Rishma lakhani
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor